# SDR NOCA07009

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: IN68
- Part serial: 2116
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO POWER AT EMERGENCY EXIT LIGHT SIGN THE MID GALLEY AND BOTH CROSS AISLE STRIPS.  REMOVED AND REPLACED STATIC INVERTER PER WDM 33-51-18, OPS CHECK OK PER 33-51-00.
